MathSciNet Relay Station
MathSciNet bibliographic data
MR829617 (87e:76005) 76-08 (35K20)
Halpern, Laurence Artificial boundary conditions for the linear advection diffusion equation. Math. Comp. 46 (1986), no. 174, 425–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement